X hits on this document

PDF document

OF GRADED DIVISION ALGEBRAS - page 28 / 29

86 views

0 shares

0 downloads

0 comments

28 / 29

28

R. HAZRAT AND A. R. WADSWORTH

[HW2] R. Hazrat, A. R. Wadsworth, Unitary SK1 for graded and valued division algebras, preprint in preparation. 10 [HwW1] Y.-S. Hwang, A. R. Wadsworth, Algebraic extensions of graded and valued elds, Comm. Algebra, 27 (1999), 821–840.

1, 3, 6, 12

[HwW2] Y.-S. Hwang, A. R. Wadsworth, Correspondences between valued division algebras and graded division algebras, J.

[JW] [J] [K]

Algebra, 220 (1999), 73–114. 1, 3, 4, 5, 8, 9, 12, 14, 23

  • B.

    Jacob, A. R. Wadsworth, Division algebras over Henselian elds, J. Algebra, 128 (1990), 126–179. 4, 14, 23, 24

  • N.

    Jacobson, Finite-Dimensional Division Algebras over Fields, Springer-Verlag, Berlin, 1996. 15, 16

  • M.

    -A. Knus, Quadratic and Hermitian Forms over Rings, Springer-Verlag, Berlin, 1991. 5, 6

[KMRT] M. -A. Knus, A. Merkurjev, M. Rost, J.-P. Tignol, The Book of Involutions, AMS Coll. Pub., Vol. 44, Amer. Math.

[L]

Soc., Providence, RI, 1998. 14

  • T.

    -Y. Lam, A First Course in Noncommutative Rings, Graduate Texts in Math., Vol. 131, Springer-Verlag, New York,

    • 1991.

      21, 22, 24

[LT]

D. W. Lewis, J.-P. Tignol, Square class groups and Witt rings of central simple algebras, J. Algebra, 154 (1993), 360–376. 13

[Mc1] [Mc2]

  • K.

    McKinnie, Prime to p extensions of the generic abelian crossed product, J. Algebra, 317 (2007), 813–832. 21

  • K.

    McKinnie, Indecomposable p-algebras and Galois sub elds in generic abelian crossed products, J. Algebra, 320

    • (2008)

      , 1887–1907. 21

[Mc3] [Mer]

K. McKinnie, Degeneracy and decomposability in abelian crossed products, preprint, arXiv: 0809.1395. 21

A. S. Merkurjev,

  • -

    theory

of

simple

algebras,

pp. 65–83 in

  • -

    theory

and

Algebraic

Geometry:

connections

with

quadratic forms and division algebras, eds. B. Jacob and A. Rosenberg, Proc. Sympos. Pure Math., Vol. 58, Part 1,

Amer. Math. Soc., Providence, RI, 1995. 1

[Mor] [M1]

  • P.

    Morandi, The Henselization of a valued division algebra, J. Algebra, 122 (1989), 232–243. 5, 13

  • K.

    Mounirh, Nicely semirami ed division algebras over Henselian elds, Int. J. Math. Math. Sci., 2005 (2005), 571–

    • 577.

      14

[M2]

K. Mounirh, Nondegenerate semirami ed valued and graded division algebras, Comm. Algebra, 36 (2008), 4386–4406. 21

[MW]

K. Mounirh, A. R. Wadsworth, arXiv:0905:3694. 10, 11

Sub elds of nondegenerate tame semirami ed division algebras,

preprint,

[PS]

I. A. Panin, A. A. Suslin, On a conjecture of Grothendieck concerning Azumaya algebras, St. Petersburg Math. J., 9

[P1]

  • (1998)

    , 851–858. 1

    • V.

      P. Platonov, The Tannaka-Artin problem and reduced

  • -

    theory, Izv. Akad. Nauk SSSR Ser. Mat., 40 (1976),

227–261 (in Russian); English trans., Math. USSR-Izv., 10 (1976), 211–243. 1, 7, 9, 13, 23, 24

[P2]

  • V.

    P. Platonov, In niteness of the reduced Whitehead group in the Tannaka-Artin problem, Mat. Sb. (N.S.) 100 142)

    • (1976)

      , 191–200, 335 (in Russian); English trans., Math. USSR-Sb., 29 (1976), 167–176. 9

[P3]

  • V.

    P. Platonov, Algebraic groups and reduced

  • O.

    Lehto, Acad. Sci. Fennica, Helsinki. 1

  • -

    theory, pp. 311–317 in Proceedings of the ICM (Helsinki 1978), ed.

[PY]

V. P. Platonov, V. I. Yanchevski˘ı, SK1 for division rings of noncommutative rational functions. Dokl. Akad. Nauk SSSR, 249 (1979), 1064–1068 (in Russian); English trans., Soviet Math. Doklady, 20 (1979), 1393–1397. 2, 15, 16, 20, 21

[R]

I. Reiner, Maximal Orders, Academic Press, New York, 1975. 6

[RTW] J.-F. Renard, J.-P. Tignol., A. R. Wadsworth, Graded Hermitian forms and Springer’s theorem, Indag. Math., N.S., 18 (2007), 97–134. 26

[S1] [S2] [St] [Sus]

  • D.

    J. Saltman, Noncrossed product p-algebras and Galois p-extensions, J. Algebra, 52 (1978), 302–314. 21

  • D.

    J. Saltman, Lectures on Division Algebras, Reg. Conf. Series in Math., no. 94, AMS, Providence, 1999. 5

  • C.

    Stuth, A generalization of the Cartan-Brauer-Hua theorem, Proc. Amer. Math Soc., 15 (1964), 211–217.

A. A. Suslin, SK1 of division algebras and Galois cohomology, pp. 75–99 in Algebraic Soviet Math., Vol. 4, Amer. Math. Soc., Providence, RI, 1991. 23

  • -

    theory, ed. A. A. Suslin, Adv.

Document info
Document views86
Page views86
Page last viewedSun Dec 11 00:45:42 UTC 2016
Pages29
Paragraphs2607
Words32418

Comments